Results 1 to 2 of 2
450mg Wellbutrin XL, help?
  1. #1
    battlespace is offline New Member
    Join Date
    Mar 2013
    Posts
    1

    Default 450mg Wellbutrin XL, help?

    Hello all. I'm new, but let's just get down to business.

    Ever since I went up to this from 300mg last month, I think my condition has worsened. I wanted a stimulant drug because I've felt lifeless for over a year, but my doctor chose to increase my Wellbutrin instead. Went from 150mg -> 200mg -> 300mg -> 450mg a month between adjustments. When I first started 300mg I had a great mood "Spike" where I was very lively, sociable, happy... all that good stuff. But that all went to hell after about two days. Hit a big depression, but I came out of it with some drive to do things I enjoy again to some extent.

    But even that didn't last long. My motivation disappeared right before upping the dose. And AFTER the 450mg started to take effect, I received no positive reactions (but recently I had a few brief hours of goodness). My depression worsened, I couldn't get out of bed to shower or brush my teeth, absolutely nothing was fun anymore, hopeless... (the last two days have been different though. I'll start the day in a pretty good state but when night rolls around I have a moderately bad crash). However, the physical side effects have me worried.

    -My appetite is more suppressed than it naturally is now. And I can't eat if I'm not hungry.
    -So I end up not eating for days, and my body of course gets weakened. Dizzy and nauseous, which makes eating even more difficult.
    -Shortness of breath after doing something as simple as climbing the stairs.
    -Sleep deprivation (averaging ~4 hours a night at best, but it happens in "shifts." My norm was always 12 straight hours)
    -Would experience SOME heightened anxiety that my seroquel couldn't take care of (until I just fell asleep), but this was less frequent than the other "issues."

    Are the breathing problems, starvation and lack of sleep going to be something that I should address immediately? My next appointment is on the 12th so it almost seems pointless to try and get in earlier. I've been experiencing this for about a week and a half - two weeks I'd say. I'm sure you're thinking why I didn't call my doctor already. Every time that option came up, I'd be feeling better that day, and I'm the type who thinks I don't need to get something checked out if I feel better in that moment. Not the best line of thinking, I know.

    I'm sure my doctor will have to change something, but when I get the rare GOOD mood shift, it's really great. I didn't experience things like those days for years. But of course the bad also comes with that, and lasts way longer than the high... but I do think it's better than being an emotionless robot, so I don't want to lose the positive effects of a stimulant drug...

    Diagnoses: Bipolar, Borderline.
    Female, 21, ~100lbs if that matters.
    Wellbutrin XL 450mg, Lamictal 200mg and Levora (birth control) with Ambien and Seroquel as needed. Although I felt pretty ?????? when I took an Ambien on this dose of the Wellbutrin, and it didn't help with the sleep that much anyway. Gulp.

    Any help would be appreciated, thanks.

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    I would see another doctor. That's a heck of a lot of meds you are on. I would get another opinion. If you are having shortness of breath, you could be having some reaction: seek medical help. Stay away from the Ambien if it is not helping.

    Peace,

    Iloerose

Similar Threads

  1. Differences between Wellbutrin SR and Wellbutrin XL
    By klopper22 in forum Pharmacists
    Replies: 2
    Last Post: 04-15-2009, 08:46 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22